It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Nervous about taking XenaDrine

Re: Nervous about taking XenaDrine

[ Back to Messages ]

Message

Posted by Nan on December 11, 2000 at 20:56:12:

In Reply to: Re: Nervous about taking XenaDrine posted by ELE on December 10, 2000 at 11:01:07:

: : hi! well i took xed for a little while but never had any side effects. i was very nervous about taking it because a lot of people say its bad. make sure u drink plenty of water and stay away from caffenine. u need to eat and excercise about an hour a day for it to work. if u have any questions email me thanks

:
: HI I TOOK XENADRINE AND AT FIRST IT MADE ME VERY LIGHT HEADED AND DIZZY.. THEN I GUESS MY BODY GOT ADJUSTED TO IT..THE WORST THING I DID WAS TAKE IT WITH COFFEE..STAY AWAY FROM CAFFEINE.THE ONLY THING THAT HAPPENES TO ME NOW IS MY HEART BEATS FAST...

: Hi! during my first day of taking xenadrine, it made me light headed and dizzy as well. But im still taking it anyway. i have a question though, does it really work, and how fast can you see the results with an hour of exercise a day and a low fat diet?



Follow Ups




All times are GMT -7. The time now is 10:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!